# SDR ASAA9580290

- Difficulty date: December 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Defective
- Location: Cabin
- Part time: 45,056 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE PORTABLE EMERGENCY LIGHT WOULD NOT TURN OFF.  REPLACED THE LIGHT ASSEMBLY AND OPERATED NORMALLY.  (M)
